# SDR EISA20010129

- Difficulty date: October 16, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- Aircraft time: 73,488 hours, 52,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 6791
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD ENTRY DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED FWD EMERGENCY EXIT LIGHT ASSY IAW B727 MM 33, OPS CHECK GOOD.
